Ruzica K Ristanovic

Summary

Affiliation: Northwestern University
Country: USA

Publications

  1. doi request reprint Exacerbation of cataplexy following gradual withdrawal of antidepressants: manifestation of probable protracted rebound cataplexy
    Ruzica K Ristanovic
    Department of Neurology, ENH Evanston Hospital, Evanston, IL 60201, USA
    Sleep Med 10:416-21. 2009

Detail Information

Publications1

  1. doi request reprint Exacerbation of cataplexy following gradual withdrawal of antidepressants: manifestation of probable protracted rebound cataplexy
    Ruzica K Ristanovic
    Department of Neurology, ENH Evanston Hospital, Evanston, IL 60201, USA
    Sleep Med 10:416-21. 2009
    ..A double-blind, placebo-controlled sodium oxybate trial provided a unique opportunity to compare changes in cataplexy following gradual withdrawal from antidepressants in narcolepsy patients...